, Volume 33, Issue 1-2, pp 437-448
Date: 19 Jun 2009

Exact number of pseudo-symmetric positive solutions for a p-Laplacian three-point boundary value problems and their applications

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, the exact number of pseudo-symmetric positive solutions is obtained for a class of three-point boundary value problems with one-dimensional p-Laplacian. The interesting point is that the nonlinearity f is general form: f(u)=λ g(u)+h(u). Meanwhile, some properties of the solutions are given in details. The arguments are based upon a quadrature method.

This work is sponsored by the National Natural Science Foundation of China (10671023), the Scientific Creative Platform Foundation of Beijing Municipal Commission of Education (PXM2008-014224-067420) and the Science Foundation of Ministry of Education of Beijing.